zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some new solitonary solutions of the modified Benjamin-Bona-Mahony equation. (English) Zbl 1231.35210
Summary: We use the exp-function method to construct some new soliton solutions of the Benjamin-Bona-Mahony and modified Benjamin-Bona-Mahony equations. These equations have important and fundamental applications in mathematical physics and engineering sciences. The exp-function method is used to find the soliton solution of a wide class of nonlinear evolution equations with symbolic computation. This method provides the concise and straightforward solution in a very easier way. The results obtained in this paper can be viewed as a refinement and improvement of the previously known results.
35Q53KdV-like (Korteweg-de Vries) equations
35C08Soliton solutions of PDE
35-04Machine computation, programs (partial differential equations)
[1]Rady, A. S. Abdel; Osman, E. S.; Khalfallah, M.: The homogeneous balance method and its applications for the benjamin–bona–Mahony equation, Appl. math. Comput. 4, No. 217, 1385-1390 (2010) · Zbl 1202.35209 · doi:10.1016/j.amc.2009.05.027
[2]Abdou, M. A.; Soliman, A. A.; Basyony, S. T.: New applications of exp-function method for improved Boussinesq equation, Phys. lett. A 369, 469-475 (2007) · Zbl 1209.81091 · doi:10.1016/j.physleta.2007.05.039
[3]An, J. Y.; Zhang, W. G.: Exact periodic solutions to generalized BBM equation and relevant conclusions, Acta math. Appl. sin. Engl. ser. 3, No. 22, 509-516 (2006) · Zbl 1104.35045 · doi:10.1007/s10255-006-0326-3
[4]Benjamin, T. B.; Bona, J. L.; Mahony, J. J.: Model equations for long waves in nonlinear dispersive systems, Philos. trans. R. soc. Lond. ser. A 272, 47-78 (1972) · Zbl 0229.35013 · doi:10.1098/rsta.1972.0032
[5]El-Wakil, S. A.; Madkour, M. A.; Abdou, M. A.: Applications of exp-function method for nonlinear evolution equations with variable co-efficient, Phys. lett. A 369, 62-69 (2007) · Zbl 1209.81097 · doi:10.1016/j.physleta.2007.04.075
[6]Estevez, P. G.; Kuru, S.; Negro, J.; Nieto, L. M.: Travelling wave solutions of the generalized benjamin–bona–Mahony equation, Chaos solitons farctals 40, 2031-2040 (2009) · Zbl 1198.35219 · doi:10.1016/j.chaos.2007.09.080
[7]Gomez, C. A.; Salas, A. H.; Frias, B. A.: New periodic and soliton solutions for the generalized BBM and Burgers–BBM equations, Appl. math. Comput. 217, 1430-1434 (2010) · Zbl 1203.35221 · doi:10.1016/j.amc.2009.05.068
[8]Gomez, C. A.; Salas, A. H.: Exact solutions for the generalized BBM equation with variable coefficients, Math. probl. Eng. 4, No. 9, 394-401 (2010)
[9]Mammeri, Y.: Long time bounds for the periodic BBM equation, Nonlinear anal. 71, 5010-5021 (2009) · Zbl 1178.35101 · doi:10.1016/j.na.2009.03.078
[10]He, J. H.; Abdou, M. A.: New periodic solutions for nonlinear evolution equation using exp-function method, Chaos solitons fractals 34, 1421-1429 (2007) · Zbl 1152.35441 · doi:10.1016/j.chaos.2006.05.072
[11]Mohyud-Din, S. T.; Noor, M. A.; Waheed, A.: Exp-function method for generalized travelling solutions of good Boussinesq equation, J. appl. Math. comput. 30, No. 1–2, 439-445 (2009) · Zbl 1176.65112 · doi:10.1007/s12190-008-0183-8
[12]Mohyud-Din, S. T.; Noor, M. A.; Waheed, A.: Exp-function method for generalized traveling wave solutions of Calogero–Degasperis–fokas equation, Z. naturforsch. 64 a, 1-7 (2009) · Zbl 1176.65112 · doi:10.1007/s12190-008-0183-8
[13]Noor, M. A.; Mohyud-Din, S. T.; Waheed, A.: Exp-function method for generalized travelling solutions of master partial differential equation, Acta appl. Math. 104, 131-137 (2008) · Zbl 1168.35303 · doi:10.1007/s10440-008-9245-z
[14]Noor, M. A.; Mohyud-Din, S. T.; Waheed, A.: Exp-function method for solving Kuramoto–Sivashinsky and Boussinesq equations, J. appl. Math. comput. 29, 1-13 (2008) · Zbl 1176.65115 · doi:10.1007/s12190-008-0083-y
[15]Noor, M. A.; Mohyud-Din, S. T.; Waheed, A.; Al-Said, E. A.: Exp-function method for traveling wave solutions of nonlinear evolution equations, Appl. math. Comput. 216, 477-483 (2010) · Zbl 1187.65115 · doi:10.1016/j.amc.2010.01.042
[16]Tang, Y.; Xu, W.; Gao, L.; Shen, J.: An algebraic method with computerized symbolic computation for the one-dimensional generalized BBM equation of any order, Chaos solitons fractals 32, 1846-1852 (2007) · Zbl 1225.35206 · doi:10.1016/j.chaos.2005.12.022
[17]Yusufoglu, E.: New solitonary solutions for the MBBM equations using exp-function method, Phys. lett. A. 372, 442-446 (2008) · Zbl 1217.35156 · doi:10.1016/j.physleta.2007.07.062
[18]Zhang, S.: Application of exp-function method to high-dimensional nonlinear evolution equation, Chaos solitons fractals 365, 448-455 (2007)
[19]Zhang, S.: Exp-function method: solitary, periodic and rational wave solutions of nonlinear evolution equations, Nonlinear sci. Lett. A 1, 143-146 (2010)
[20]Zhang, S.; Zong, Q. An; Liu, D.; Gao, Q.: A generalized exp-function method for fractional Riccati differential equations, Commun. fract. Calc. 1, 48-51 (2010)
[21]Chen, Y.; Li, B.; Zhang, H.: Exact solutions for two nonlinear wave equations with nonlinear terms of any order, Commun. nonlinear sci. Numer. simul. 10, 133-138 (2005) · Zbl 1054.35078 · doi:10.1016/S1007-5704(03)00121-7
[22]He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos solitons fractals 30, No. 3, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[23]Noor, M. A.; Mohyud-Din, S. T.; Noor, K. I.; Waheed, A.: Exp-function method for generalized travelling solutions of Lax equation, Int. J. Mod. phys. B (2011)
[24]Wu, X. H.; He, J. H.: Exp-function method and its applications to nonlinear equations, Chaos solitons fractals 38, 903-910 (2008) · Zbl 1153.35384 · doi:10.1016/j.chaos.2007.01.024
[25]Wu, X. H.; He, J. H.: Solitary solutions, periodic solutions and compacton like solutions using the exp-function method, Comput. math. Appl. 54, 966-986 (2007) · Zbl 1143.35360 · doi:10.1016/j.camwa.2006.12.041